Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

May 28, 2015Gordon County, Georgia

NWS Atlanta, GA issued this special weather statement at May 28, 2015, 4:12 PM EDT for Gordon County, Georgia. It was in force for 63 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 28, 2015, 4:12 PM EDT (20:12 UTC)
Expired
May 28, 2015, 5:15 PM EDT
In force
63 min
Issued by
NWS Atlanta, GA

County Gordon County, GA

The radar

The Northeast Alabama radar (KHTX), 114 km from the middle of the area, began a volume at 20:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 28, 5:05 PM EDTHAIL 1Sugar Valley, GAMOSTLY DIME TO NICKLE SIZE HAIL BUT FEW UP TO QUARTER SIZE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.2 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 397 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-05-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 63 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
397 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
722 m above ground
0-6 km bulk shear
5 kt
0-1 km storm-relative helicity
63 m²/s²
0-3 km storm-relative helicity
65 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

470 
WWUS82 KFFC 282012
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU MAY 28 2015
 
GAZ012-020-282115-
GORDON GA-BARTOW GA-
412 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO 
40 MPH IN GORDON AND NORTH BARTOW COUNTIES UNTIL 515 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A 
STRONG THUNDERSTORM OVER ADAIRSVILLE...OR ABOUT 8 MILES SOUTH OF 
CALHOUN... AND MOVING NORTH AT 15 MPH.

RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND 
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS 
PARTS OF GORDON AND BARTOW COUNTIES... INCLUDING AREAS AROUND 
CALHOUN... ADAIRSVILLE...RESACA...PLAINVILLE...REDBUD... 
NICKELSVILLE... SUGAR VALLEY...FOLSOM...SONORAVILLE...OOSTANAULA AND 
AUDUBON.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

LAT...LON 3462 8491 3462 8486 3461 8486 3461 8475
      3462 8474 3432 8476 3430 8499 3435 8501
      3439 8501 3440 8504 3449 8509 3454 8509
      3454 8506 3461 8506 3462 8493 3463 8493
      3463 8491
TIME...MOT...LOC 2011Z 161DEG 12KT 3437 8489 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 28, 3:19 PM EDT, 53 minutes earlier.

Area forecast discussion, May 28, 3:19 PM EDT, 53 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT THU MAY 28 2015

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
CURRENT RADAR LOOP SHOWS SHOWERS AND THUNDERSTORMS MAINLY ACROSS
ORIENTED ROUGHLY 50 MILES EITHER SIDE OF THE I85 CORRIDOR. THESE
STORMS ARE MOVING NORTHWARD IN THE MOIST GULF FLOW. WHERE THESE
STORMS ARE FORMING LINES UP WELL WITH THE SHORT RANGE MODELS SHOWING
THE BEST MOISTURE AND INSTABILITY IN THIS LOCATION. WITH THIS IN
MIND THE MODELS ARE SHOWING A BIT OF A DRY SLOT MOVING IN ACROSS THE
STATE TONIGHT AND FRIDAY FROM THE SE PUSHING THE DEEPER MOISTURE
NORTH OF THE AREA. THINKING WE WILL STILL SEE SOME ISOLATED
CONVECTION FRIDAY AFTERNOON BUT IT SHOULD BE CONFINED TO AREA NORTH
AND WEST OF LAGRANGE TO ATLANTA TO ATHENS LINE. THIS ALSO LINES UP
WELL WITH SPC HAVING THAT SAME AREA IN A GENERAL THUNDERSTORMS RISK
AREA. WINDS WILL CONTINUE TO MAINLY BE SOUTHEAST AT 10 MPH OR LESS.
TEMPS EXPECTED TO BE MAINLY IN THE 80S FRI AS WELL.

01

.LONG TERM /SATURDAY THROUGH THURSDAY/...
VERY LITTLE CHANGE IN THE OVERALL WEATHER/UPPER LVL PATTERN WILL
EXIST THROUGH THE MIDDLE OF NEXT WEEK WITH A SLOW-MOVING UPR LVL
TROUGH OVER THE CENTRAL/SOUTHERN PLAINS CAUGHT BETWEEN A
STRENGTHENING UPR RIDGE ACROSS THE DESERT SOUTHWEST AND A WEAK
RIDGE OFF THE SOUTHEAST ATLANTIC COAST.

DEEP YET RATHER WEAK SOUTH/SOUTHWEST FLOW ALOFT WILL PERSIST ACROSS
THE REGION YIELDING ISOLD TO SCATTERED MAINLY AFTN/EVENING SHOWERS
AND THUNDERSTORMS SAT/SUN. FUELED MAINLY FROM SFC HEATING AND
RESIDUAL OUTFLOW BOUNDARIES...SEVERE THREAT IS EXPECTED TO REMAIN
LOW BUT CANNOT RULE OUT A STRONG TO MARGINALLY SEVERE STORM GIVEN
INSTABILITY FIELDS. MAX TEMPS THIS WEEKEND WILL GENERALLY BE IN THE
MID 80S TO NEAR 90F ALONG AND SOUTH OF I-20 WITH 80-85F TEMPS NORTH
GA. EARLY NEXT WEEK (MON/TUES)...SLOW-MOVING UPPER LEVEL "FEATURE"
WILL APPROACH AND GRADUALLY CROSS THE MS RIVER. THIS WILL INCREASE
MOISTURE AND UPR LVL SUPPORT/LIFT. DIURNAL CONVECTION/REMNANT MCS
OUTFLOW BOUNDARIES COULD ENHANCE INITIATION AND INTENSITY BUT STILL
NOT LOOKING AT ANY WIDESPREAD HIGH-IMPACT EVENT. MEDIUM RANGE MODELS
SUGGEST THE UPR LVL LOW BECOMING CUT-OFF SOMEWHERE BETWEEN WESTERN
MS AND SOUTHEAST TX BY WED/THU WITH A PLUME OF SUB-TROPICAL MOISTURE
/PWAT VALUES AOA 1.5"/ REMAINING FIRMLY ENTRENCHED ACROSS MS/AL/TN
AND GA.

THE BIGGEST CONCERN INTO NEXT WEEK MAY BE THE LOCALIZED
FLOODING/FLASH FLOODING THREAT...ESPECIALLY FOR AREAS ALONG AND
NORTH OF A MACON TO COLUMBUS LINE...THAT RECEIVE 1-2 INCHES OF
RAINFALL EACH DAY OVER THE NEXT 5-6 DAYS. SOMETHING TO KEEP IN MIND
AND MONITOR.

DJN.83

&&

AVIATION...
18Z UPDATE...
SHOWERS AND THUNDERSTORMS ACROSS THE AREA THIS AFTERNOON WILL
AFFECT THE TAF SITES THROUGH THIS EVENING. THE PRECIPITATION
SHOULD BEGIN TO DISSIPATE THROUGH 02-04Z FRI. CONDITIONS SHOULD
BE VFR OVERNIGHT WITH MORE AFTERNOON SHRA/TSRA FRIDAY. WINDS
EXPECTED TO STAY OUT OF THE S TO SE AT 10KT OF LESS THROUGH THE
PERIOD. MAY SEE SOME VARIABLE GUST TO 20 OR 25KT IN AND AROUND ANY
STRONGER THUNDERSTORMS. VSBYS WILL STAY VFR EXCEPT IN AND AROUND
ANY CONVECTIVE ACTIVITY.

//ATL CONFIDENCE...18Z UPDATE...
CONFIDENCE MEDIUM TO HIGH ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          65  84  64  86 /  30  30  10  10
ATLANTA         67  83  66  84 /  40  40  10  10
BLAIRSVILLE     62  79  61  80 /  40  40  20  20
CARTERSVILLE    64  84  64  85 /  40  40  20  10
COLUMBUS        67  87  66  87 /  20  30  10  10
GAINESVILLE     66  82  65  83 /  40  40  20  10
MACON           63  87  64  87 /  20  20   5  20
ROME            65  84  64  85 /  40  50  20  20
PEACHTREE CITY  64  84  63  85 /  30  40  10  10
VIDALIA         65  87  68  87 /  10  10   5  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....DJN.83
AVIATION...01
Hazardous weather outlook, May 28, 11:54 AM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 AM EDT THU MAY 28 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-291000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1154 AM EDT THU MAY 28 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP THROUGH THE
AFTERNOON AND CONTINUE THROUGH AT LEAST SUNSET THIS EVENING...
ESPECIALLY ALONG AND NORTH OF THE I-85 AND I-20 CORRIDOR. ASIDE
FROM HEAVY RAIN WHICH COULD RESULT IN RAPID PONDING OF WATER IN
LOW LYING AND POOR DRAINAGE AREAS...A FEW STORMS COULD BECOME
STRONG WITH BRIEF GUSTY WINDS UP TO 45 MPH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

THE CHANCE FOR THUNDERSTORMS WILL EXIST EACH DAY THROUGH THE
MIDDLE OF NEXT WEEK...ESPECIALLY DURING THE AFTERNOON AND EVENING
HOURS. THE PRIMARY THREATS WILL CONTINUE TO BE GUSTY WINDS...
FREQUENT LIGHTNING AND LOCALLY HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED
TO SUBMIT REPORTS OF IMPACT WEATHER OR DAMAGE.

DJN

In the hours before

Special weather statement, May 28, 2:22 PM EDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
222 PM EDT THU MAY 28 2015

GAZ038-281845-
OGLETHORPE GA-
222 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 40 MPH WINDS
IN NORTHERN OGLETHORPE COUNTY UNTIL 245 PM EDT...

AT 221 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES NORTH OF CRAWFORD. THIS STORM
WAS NEARLY STATIONARY.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED SIZED HAIL...
FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 40 MPH AS THEY
MOVE ACROSS OGLETHORPE COUNTY THROUGH 245 PM EDT.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE CRAWFORD...
ARNOLDSVILLE AND SMITHONIA.

LAT...LON 3388 8315 3377 8323 3386 8327 3391 8324
      3394 8327 3404 8313 3392 8302
TIME...MOT...LOC 1821Z 164DEG 3KT 3394 8316
Special weather statement, May 28, 2:52 PM EDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
252 PM EDT THU MAY 28 2015

GAZ031-041-042-281945-
PAULDING GA-CARROLL GA-HARALSON GA-
252 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING IN
WESTERN PAULDING...CARROLL AND EASTERN HARALSON COUNTIES UNTIL 345
PM EDT...

 AT 251 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CARROLLTON TO YORKVILLE. THESE STORM WERE
MOVING SLOWLY NORTHWEST.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PAULDING...CARROLL AND HARALSON COUNTIES...INCLUDING AREAS AROUND
CARROLLTON...TEMPLE...YORKVILLE...DRAKETOWN...EUBANK LAKE AND
ABILENE.

IF DRIVING...PLEASE SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU
AND THE VEHICLE IN FRONT OF YOU. DO NOT DRIVE INTO FLOODED AREAS!

LAT...LON 3391 8509 3391 8505 3395 8505 3395 8498
      3397 8497 3397 8496 3357 8497 3355 8512
TIME...MOT...LOC 1851Z 164DEG 3KT 3386 8501
Special weather statement, May 28, 2:55 PM EDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
255 PM EDT THU MAY 28 2015

GAZ057-282000-
HENRY GA-
255 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HENRY COUNTY UNTIL
400 PM EDT...

AT 253 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED 3 MILES WEST OF HAMPTON...OR 4 MILES
SOUTHWEST OF MCDONOUGH...MOVING NORTHWEST AT 5 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS HENRY COUNTY...INCLUDING AREAS AROUND MCDONOUGH...
STOCKBRIDGE...HAMPTON...LOVEJOY...LOCUST GROVE...LUELLA AND
BLACKSVILLE.

IF DRIVING...PLEASE SLOW DOWN AND INCREASE THE DISTANCE BETWEEN YOU
AND THE VEHICLE IN FRONT OF YOU. DO NOT DRIVE INTO FLOODED AREAS!

LAT...LON 3343 8431 3344 8430 3348 8429 3349 8428
      3352 8428 3353 8427 3337 8409 3333 8415
      3334 8424 3335 8425 3335 8426 3343 8433
TIME...MOT...LOC 1853Z 140DEG 13KT 3339 8422
Special weather statement, May 28, 4:01 PM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
401 PM EDT THU MAY 28 2015

GAZ053-067-282100-
COWETA GA-MERIWETHER GA-
401 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN COWETA AND
MERIWETHER COUNTIES UNTIL 500 PM EDT...

AT 400 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
CLUSTER OF SHOWERS AND THUNDERSTORMS PRODUCING HEAVY RAIN. THESE
STORMS EXTENDED FROM NEAR HARALSON TO NEAR LUTHERSVILLE TO NEAR
GRANTVILLE...AND MOVING NORTH AT 25 MPH.

RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
ACROSS PARTS OF COWETA AND MERIWETHER COUNTIES. SOME AREAS THAT
COULD SEE SOME BRIEF MINOR FLOODING ARE... AREAS AROUND NEWNAN...
GREENVILLE... PEACHTREE CITY... TYRONE... PALMETTO... SENOIA...
GRANTVILLE... LUTHERSVILLE... MORELAND...SHARPSBURG...TURIN...
HARALSON... GAY AND THOMAS CROSSROADS.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

LAT...LON 3346 8498 3345 8492 3351 8485 3351 8462
      3340 8461 3336 8458 3332 8452 3326 8450
      3320 8449 3315 8452 3310 8452 3303 8470
      3311 8486 3322 8486 3323 8494 3328 8495
      3328 8496 3342 8501
TIME...MOT...LOC 2000Z 161DEG 29KT 3326 8459 3324 8472 3327 8484
Special weather statement, May 28, 4:06 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
406 PM EDT THU MAY 28 2015

GAZ023-024-282100-
BANKS GA-HALL GA-
406 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN BANKS AND HALL
COUNTIES UNTIL 500 PM EDT...

AT 404 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER LULA...OR 8 MILES WEST OF HOMER...
AND MOVING NORTHWEST AT 20 MPH.

RUNOFF FROM THIS LARGE STORM WILL CAUSE MINOR FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND
UNDERPASSES ACROSS PARTS OF BANKS AND HALL COUNTIES. SOME AREAS
VULNERABLE TO POSSIBLE FLOODING ARE AREAS AROUND GAINESVILLE...
HOMER... LULA... MAYSVILLE...CLERMONT...GILLSVILLE AND MURRAYVILLE.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

LAT...LON 3450 8378 3450 8369 3448 8365 3443 8361
      3445 8359 3440 8350 3429 8344 3425 8350
      3425 8356 3427 8365 3436 8398 3440 8397
      3441 8398 3445 8392 3447 8393 3446 8389
      3450 8384 3450 8379 3452 8379
TIME...MOT...LOC 2004Z 116DEG 16KT 3437 8364
Special weather statement, May 28, 4:12 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
412 PM EDT THU MAY 28 2015

GAZ012-020-282115-
GORDON GA-BARTOW GA-
412 PM EDT THU MAY 28 2015

...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO
40 MPH IN GORDON AND NORTH BARTOW COUNTIES UNTIL 515 PM EDT...

AT 411 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ADAIRSVILLE...OR ABOUT 8 MILES SOUTH OF
CALHOUN... AND MOVING NORTH AT 15 MPH.

RUNOFF FROM THIS STORM WILL CAUSE MINOR FLOODING OF SMALL CREEKS AND
STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
PARTS OF GORDON AND BARTOW COUNTIES... INCLUDING AREAS AROUND
CALHOUN... ADAIRSVILLE...RESACA...PLAINVILLE...REDBUD...
NICKELSVILLE... SUGAR VALLEY...FOLSOM...SONORAVILLE...OOSTANAULA AND
AUDUBON.

ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS
AND STREAMS ARE SUBJECT TO MINOR FLOODING.

LAT...LON 3462 8491 3462 8486 3461 8486 3461 8475
      3462 8474 3432 8476 3430 8499 3435 8501
      3439 8501 3440 8504 3449 8509 3454 8509
      3454 8506 3461 8506 3462 8493 3463 8493
      3463 8491
TIME...MOT...LOC 2011Z 161DEG 12KT 3437 8489

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 27, 8:20 PM EDTSpecial Weather StatementFFCGlascock25 min
May 27, 8:23 PM EDTSpecial Weather StatementFFCDooly37 min
May 27, 10:13 PM EDTSpecial Weather StatementFFCTroup32 min
May 27, 10:50 PM EDTSpecial Weather StatementFFCTroup25 min
May 27, 11:15 PM EDTSpecial Weather StatementFFCCoweta, Fayette30 min
May 27, 11:46 PM EDTSpecial Weather StatementFFCClayton, Fayette29 min
May 28, 1:05 AM EDTSpecial Weather StatementFFCClayton, DeKalb, Fulton, Gwinnett, Rockdale25 min
May 28, 1:33 AM EDTSpecial Weather StatementFFCGwinnett, Rockdale27 min
May 28, 1:58 AM EDTSpecial Weather StatementFFCBarrow, Morgan, Newton, Walton32 min
May 28, 12:25 PM EDTSpecial Weather StatementFFCCoweta50 min
May 28, 1:29 PM EDTSpecial Weather StatementFFCCoweta31 min
May 28, 1:40 PM EDTSpecial Weather StatementFFCClarke65 min
May 28, 2:03 PM EDTSpecial Weather StatementFFCOglethorpe57 min
May 28, 2:17 PM EDTSpecial Weather StatementFFCCobb28 min
May 28, 2:22 PM EDTSpecial Weather StatementFFCOglethorpe23 min
May 28, 2:52 PM EDTSpecial Weather StatementFFCCarroll53 min
May 28, 2:55 PM EDTSpecial Weather StatementFFCHenry65 min
May 28, 4:01 PM EDTSpecial Weather StatementFFCCoweta59 min
May 28, 4:06 PM EDTSpecial Weather StatementFFCBanks, Hall54 min
May 28, 4:20 PM EDTFlash Flood WarningFFCCoweta, Meriwether6 hr
May 28, 4:50 PM EDTSpecial Weather StatementFFCForsyth55 min
May 28, 4:56 PM EDTSpecial Weather StatementFFCGordon34 min
May 28, 4:59 PM EDTSevere Thunderstorm WarningFFCFloyd, Gordon19 min
May 28, 5:12 PM EDTSpecial Weather StatementFFCWhitfield33 min
May 28, 5:34 PM EDTSpecial Weather StatementFFCMurray, Whitfield41 min
May 28, 5:59 PM EDTSpecial Weather StatementFFCTroup61 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.